# SDR 99T64R271AR

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 297.500
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0507 - TWO EACH, CORROSION BULGES AROUND FASTENERS LT WING LEADING EDGE LOWER SKIN INBOARD T/E XFS 297.500.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED FILLER/DOUBLER AND INSTALLED PER EO 99-037 WITH APPROVED FAA FORM 8110-3 DATED 2-25-99.  REF:  ARROW AIR, ARWA.  (X)
